Random walks on the vertices of transportation polytopes with constant number of sources

M. Cryan, M. Dyer, H. Müller, L. Stougie

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

6 Citations (Scopus)
Original languageEnglish
Title of host publicationProceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete Algorithms (SODA, Baltimore MA, USA, January 12-14, 2003)
Place of PublicationPhiladelphia
PublisherSociety for Industrial and Applied Mathematics (SIAM)
Pages330-339
ISBN (Print)0-89871-538-5
Publication statusPublished - 2003

Cite this